Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rational normal matrices satisfying the incidence equation


Author: A. A. Albert
Journal: Proc. Amer. Math. Soc. 4 (1953), 554-559
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056570-X
MathSciNet review: 0056570
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056570-X
Article copyright: © Copyright 1953 American Mathematical Society